# SDR C2XA01TY094

- Difficulty date: June 5, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 925 hours, 666 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: 13889
- Condition: Disintegrated
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EWR  FLIGHT 4142  CREW REPORTED THAT ON TOUCHDOWN THE NOSE GEAR IMMEDIATELY BEGAN TO VIBRATE.  ON THE POST FLIGHT INSPECTION THE NOSE WHEEL BEARING WAS DISCOVERED TO BE DISINTEGRATED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR STRUT ASSEMBLY IAW EMB-145 MM 32-20-01.  THE NOSE GEAR WHEELS ASSEMBLIES WERE ALSO REMOVED AND REPLACED IAW EMB-145 MM 32-49-05.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.
